Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Had severe sunburn on head and forehead, swelled up, fluid around eyes and lids. Any suggestions ?

I recently received a severe sunburn on my head and forehead . After my forehead swelled up, all the fluid went around my eyes and eyelids, and to my cheeks. The swelling is now starting to subside, but I have a pocket of fluid in the inside corner of both eyes that doesn t seem to want to go away. Any suggestions? I ve tried anti-inflammatories and cold packs.
Asked On : Mon, 8 Apr 2013
Answers:  1 Views:  460
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Welcome to Healthcare Magic
For such a severe sunburn it is better to take a short course of oral steroids. But it cannot be taken over the counter. It requires prescription and it is better to show a dermatologist. Mid potent steroid cream like mometasone can be applied over the burn twice a day for 5 days. You may continue anti inflammatories and cold packs.
Hope this helped.
Take care
Answered: Mon, 8 Apr 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor